Alert archive / Kansas / Red Flag Warnings in 2010

Red Flag Warning 17, NWS Dodge City, KS

November 9, 201016 counties in Kansas

NWS Dodge City, KS issued this red flag warning at Nov 9, 2010, 3:57 AM CST for 16 counties in Kansas. It took effect at Nov 9, 2010, 1:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 9, 2010, 3:57 AM CST (09:57 UTC)
In effect from
Nov 9, 2010, 1:00 PM CST
Expired
Nov 9, 2010, 5:57 PM CST
In force
5 hr
Issued by
NWS Dodge City, KS

Counties Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 78 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 10.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3830 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

774 
WWUS83 KDDC 090957
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
357 AM CST TUE NOV 9 2010

...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS 
AFTERNOON...

.UNSEASONABLY WARM TEMPERATURES COMBINED WITH DRY AIR AND GUSTY
SOUTH TO SOUTHWEST WINDS WILL LEAD TO EXTREME FIRE WEATHER
CONDITIONS THIS AFTERNOON. 

KSZ043>045-061>064-074>078-084>087-092200-
/O.UPG.KDDC.FW.A.0010.101109T1900Z-101110T0100Z/
/O.NEW.KDDC.FW.W.0017.101109T1900Z-101110T0100Z/
SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-
HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-
357 AM CST TUE NOV 9 2010 /257 AM MST TUE NOV 9 2010/

...RED FLAG WARNING IN EFFECT FROM 1 PM CST /NOON MST/ THIS
AFTERNOON TO 7 PM CST /6 PM MST/ THIS EVENING FOR GUSTY WINDS AND
LOW HUMIDITY FOR FIRE WEATHER ZONES 043...044...045...061...062...
063...064...074...075...076...077...078...084...085...086 AND
087...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM CST /NOON MST/ THIS
AFTERNOON TO 7 PM CST /6 PM MST/ THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

* FIRE WEATHER ZONE 043 SCOTT... FIRE WEATHER ZONE 044
  LANE...FIRE WEATHER ZONE 045 NESS... FIRE WEATHER ZONE 061
  HAMILTON...FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 063
  FINNEY...FIRE WEATHER ZONE 064 HODGEMAN...FIRE WEATHER ZONE 074
  STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076
  HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 078
  FORD...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085
  STEVENS...FIRE WEATHER ZONE 086 SEWARD...FIRE WEATHER ZONE 087
  MEADE.

* WINDS WILL INCREASE TO 20 TO 35 MPH WITH HIGHER GUSTS FROM THE
  SOUTH TO SOUTHWEST THIS AFTERNOON.

* RELATIVE HUMIDITY LEVELS WILL FALL TO BETWEEN 10 AND 15 PERCENT
  THIS AFTERNOON.

*  THE COMBINATION OF DRY FUELS...STRONG WINDS AND LOW HUMIDITY
   WILL ALLOW WILDLAND FIRES TO START QUICKLY AND SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/DDC
2 follow-up statements
629 
WWUS83 KDDC 091653
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1053 AM CST TUE NOV 9 2010

...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS
AFTERNOON...

.UNSEASONABLY WARM TEMPERATURES COMBINED WITH DRY AIR AND GUSTY
SOUTH TO SOUTHWEST WINDS WILL LEAD TO EXTREME FIRE WEATHER
CONDITIONS THIS AFTERNOON.

KSZ043>045-061>064-074>078-084>087-100000-
/O.CON.KDDC.FW.W.0017.101109T1900Z-101110T0100Z/
SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-
HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-
1053 AM CST TUE NOV 9 2010 /953 AM MST TUE NOV 9 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 043...044...045...061...062... 063...064...074...075...
076...077...078...084...085...086 AND 087...

* FIRE WEATHER ZONE 043 SCOTT... FIRE WEATHER ZONE 044 LANE... 
  FIRE WEATHER ZONE 045 NESS... FIRE WEATHER ZONE 061 
  HAMILTON... FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 
  063 FINNEY... FIRE WEATHER ZONE 064 HODGEMAN...FIRE WEATHER 
  ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER 
  ZONE 076 HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER 
  ZONE 078 FORD...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER 
  ZONE 085 STEVENS...FIRE WEATHER ZONE 086 SEWARD...FIRE 
  WEATHER ZONE 087 MEADE.

* WINDS WILL INCREASE TO 20 TO 35 MPH WITH HIGHER GUSTS FROM 
  THE SOUTH TO SOUTHWEST THIS AFTERNOON. 

* RELATIVE HUMIDITY LEVELS WILL FALL TO BETWEEN 10 AND 15 
  PERCENT THIS AFTERNOON. 

*  THE COMBINATION OF DRY FUELS...STRONG WINDS AND LOW HUMIDITY 
  WILL ALLOW WILDLAND FIRES TO START QUICKLY AND SPREAD 
  RAPIDLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/DDC
393 
WWUS83 KDDC 092357
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
557 PM CST TUE NOV 9 2010


KSZ043>045-061>064-074>078-084>087-100100-
/O.CAN.KDDC.FW.W.0017.000000T0000Z-101110T0100Z/
SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-
HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-
557 PM CST TUE NOV 9 2010 /457 PM MST TUE NOV 9 2010/

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY
FOR FIRE WEATHER ZONES 043...044...045...061...062... 063...064...
074...075... 076...077...078...084...085...086 AND 087...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE RED
FLAG WARNING. 

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 043 SCOTT... FIRE
  WEATHER ZONE 044 LANE...FIRE WEATHER ZONE 045 NESS... FIRE
  WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY...FIRE
  WEATHER ZONE 063 FINNEY...FIRE WEATHER ZONE 064 HODGEMAN...FIRE
  WEATHER ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE
  WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE
  WEATHER ZONE 078 FORD...FIRE WEATHER ZONE 084 MORTON...FIRE
  WEATHER ZONE 085 STEVENS...FIRE WEATHER ZONE 086 SEWARD...FIRE
  WEATHER ZONE 087 MEADE.



$$


HTTP://WEATHER.GOV/DDC

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Nov 9, 3:40 AM CST, 17 minutes earlier.

Area forecast discussion, Nov 9, 3:40 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
340 AM CST TUE NOV 9 2010

.DISCUSSION...

DAYS 1-2...

00Z UA ANALYSIS SHOWED A DEEP SHORTWAVE TROUGH CENTERED FROM THE
PACIFIC NORTHWEST INTO THE INTERMOUNTAIN REGION. FAIRLY SIGNIFICANT
HEIGHT FALLS WERE NOTED OVER NORTHERN ARIZONA AHEAD OF THE TROUGH.
SURFACE PRESSURE CONTINUES TO FALL OVER NORTHEAST COLORADO AND WAS
RUNNING SOME 3 MB OR SO BELOW MODEL PROGS. SURFACE DEWPOINTS OVER
EASTERN COLORADO INTO EASTERN NEW MEXICO WERE CURRENTLY IN THE MID
TO UPPER TEENS.

AS THE UPPER SYSTEM CONTINUES TO APPROACH THE CENTRAL PLAINS TODAY
THE SURFACE LOW/TROUGH WILL MOVE OUT INTO FAR WESTERN KANSAS. THE
NAM AND GFS SHOW A DRYLINE MIXING OUT AS FAR EAST AS DODGE CITY.
WITH DEWPOINTS IN THE TEENS DON'T THINK WE WILL HAVE TOO MUCH TROUBLE
GETTING RELATIVE HUMIDITY LEVELS TO FALL TO BELOW 15 PERCENT THIS
AFTERNOON. WITH BETTER MIXING TODAY THAN ON MONDAY...SEE NO REASON
WHY WINDS WON'T BE GUSTING TO AT OR ABOVE 25 MPH. THE PREVIOUS SHIFT
ISSUED A FIRE WEATHER WATCH FOR THE CWA GENERALLY WEST OF HIGHWAY
283 AND THIS LOOKS GOOD FOR AREAL COVERAGE FOR A RED FLAG WARNING.
THE MODELS ARE NOT QUITE AS STRONG WITH LOWER ATMOSPHERIC WINDS AS
THEY WERE YESTERDAY. WINDS MAY HAVE A LITTLE MORE TROUBLE GETTING
INTO ADVISORY CRITERIA AROUND LIBERAL BUT IT WILL BE CLOSE SO WILL
LEAVE THAT HEADLINE AS IS.

THE ASSOCIATED PACIFIC COLD FRONT WILL MOVE ACROSS WESTERN KANSAS
TONIGHT. THERE COULD BE SOME PATCHES OF LIGHT RAIN ASSOCIATED WITH
THE FRONT AND THE STRONG SHORTWAVE THAT WILL BE MOVING OVER FAR
WESTERN KANSAS THIS EVENING. NOT OVERLY CONFIDENT WE WILL SEE ANY
MEASURABLE PRECIPITATION IN SOUTHWEST KANSAS BUT THE GOING
FORECAST HAD A MENTION OF LIGHT RAIN OVER THE FAR NORTHWEST
COUNTIES AND WILL LEAVE IT AS IS FOR NOW.

ANOTHER DISTURBANCE WILL MOVE ONSHORE IN THE WEST ON THE HEELS OF TODAYS
WAVE. THIS SYSTEM WILL BE APPROACHING THE CENTRAL PLAINS WEDNESDAY
NIGHT. LOW LEVEL MOISTURE OVER THE SOUTHERN PLAINS WILL BE ADVECTING
BACK NORTH OVERNIGHT BUT SHOULD STAY TO THE SOUTH OF THE CWA BEFORE
DAYBREAK THURSDAY. NOT SURE WE WILL SEE ANY PRECIPITATION BEFORE
DAYBREAK THURSDAY SO WILL TRIM BACK POPS OVERNIGHT.

DAYS 3-7...

MEDIUM RANGE MODELS CONTINUE TO INDICATE A STRONG UPPER LEVEL S/WAVE
TROUGH OF LOW PRESSURE TRACKING EAST ACROSS THE FOUR CORNERS REGION
THURSDAY THEN MOVING ACROSS THE CENTRAL AND SOUTH PLAINS FRIDAY. AS
IT DOES SO, IT WILL BRING THE POSSIBILITY FOR PRECIP TO PORTIONS OF
WESTERN KANSAS THURSDAY AND FRIDAY. AN ATTENDANT COLD FRONT IS STILL
PROJECTED TO PUSH SOUTHEAST INTO WESTERN KANSAS DURING THE DAY
THURSDAY AS AMPLE LOW LEVEL MOISTURE ADVECTS NORTH POOLING AHEAD OF
THE APPROACHING FRONT WITH H85 DEWPOINTS NEAR 10C. A STRONG +90KT
UPPER LEVEL JET IS EXPECTED TO CLIMB NORTHEAST OUT OF THE
APPROACHING TROUGH AXIS AND MOVE ACROSS WESTERN AND CENTRAL KANSAS
GENERALLY AFTER 00Z FRIDAY JUST AS THE COLD FRONT IS SETTLING INTO
THE SOUTHEASTERN PORTION OF THE CWA. THE ENHANCED UPPER LEVEL
SUPPORT COMBINED WITH INCREASED LOW LEVEL CONVERGENCE WILL SET THE
STAGE FOR THE POTENTIAL DEVELOPMENT OF SHOWERS AND A FEW ISOLATED
THUNDERSTORMS ALONG AND AHEAD OF THE BOUNDARY AS IT MOVES THROUGH
THE FA...PARTICULARLY ACROSS OUR MORE SOUTHEASTERN ZONES. THIS
COINCIDES WITH INCREASED QPF FIELDS PAINTED ACROSS THE SAME GENERAL
AREA BY THE GFS, GEM, AND ECMWF. LATEST MODEL SOUNDINGS INDICATE
MAINLY A LIQUID RAIN EVENT WITH AN OUTSIDE POSSIBILITY FOR LIGHT
SNOW ACROSS FAR NORTH AND NORTHWESTERN ZONES EARLY FRIDAY MORNING.
WILL KEEP LIKELY POPS IN ACROSS OUR SOUTHEASTERN ZONES WITH CHANCE
CATEGORY POPS TO THE NORTHWEST. DRIER CONDITIONS ARE EXPECTED ACROSS
WESTERN KANSAS FRIDAY NIGHT AND SATURDAY AS THE UPPER LEVEL TROUGH
LIFTS NORTHEAST INTO THE GREAT LAKES REGION THROUGH THE WEEKEND.

HIGH TEMPERATURES WILL BE AN ISSUE THURSDAY AS THE TIMING AND
POSITIONING OF THE COLD FRONT IS STILL UNCERTAIN. THE LATEST GFS
SHOWS THE FRONT PUSHING THROUGH MUCH OF THE CWA BY 00Z FRIDAY,
WHEREAS THE ECMWF AND GEM ARE ABOUT 6 HOURS SLOWER WITH THE PROGRESS
OF THE FRONT. REGARDLESS, THE WARMEST HIGHS ARE EXPECTED ACROSS THE
SOUTHEASTERN PORTION OF THE CWA WHERE H85 TEMPERATURES ARE FORECAST
TO REACH NEAR TO JUST ABOVE 10C AHEAD OF THE APPROACHING FRONTAL
BOUNDARY.  TEMPERATURES AT H85 ARE SHOWN TO BE GENERALLY AROUND 5C
ACROSS NORTHWESTERN PORTIONS OF THE CWA JUST BEHIND THE FRONT
AS A RESULT, EXPECT THE COOLEST HIGH TEMPERATURES IN THE MORE
NORTHWESTERN ZONES WITH HIGHS IN THE 40S(F) TO POSSIBLY THE LOWER
50S(F). HIGHS COULD REACH THE LOWER 60S(F) IN OUR EXTREME SOUTHEAST
DEPENDING ON THE ARRIVAL OF THE FRONT. TEMPERATURES WILL TREND DOWN
GOING INTO THE WEEKEND AS A LOW LEVEL NORTHERLY FLOW SETS UP BEHIND
THE COLD FROPA ALLOWING MUCH COOLER AIR TO ADVECT SOUTH INTO WESTERN
KANSAS GOING INTO THE EARLY PART OF THE WEEKEND.

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED TO PREVAIL AT ALL TAF SITES THROUGH LATE
THIS EVENING. SURFACE LOW PRESSURE WILL CONTINUE TO STRENGTHEN IN
EASTERN COLORADO TODAY RESULTING IN SOUTHERLY WINDS INCREASING 20 TO
30KT AND GUSTY BY THIS AFTERNOON. WINDS WILL SUBSIDE LATE THIS
EVENING THEN BECOME NORTHWESTERLY GENERALLY AFTER 06Z WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  75  38  60  33 /   0   0   0  10
GCK  76  35  59  30 /   0  10   0  10
EHA  73  35  59  28 /   0  10   0  10
LBL  77  36  60  32 /   0   0   0  10
HYS  74  40  58  31 /   0  10   0  10
P28  73  43  64  39 /   0   0   0  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM CST /NOON MST/ THIS AFTERNOON TO 7 PM
CST /6 PM MST/ THIS EVENING FOR KSZ043>045-061>064-074>078-
084>087.

WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING
FOR KSZ076-077-085>087.

&&

FN02/35
Hazardous weather outlook, Nov 8, 5:01 AM CST, 22 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
501 AM CST MON NOV 8 2010

KSZ030-031-043>046-061>066-074>081-084>090-091100-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
501 AM CST MON NOV 8 2010 /401 AM MST MON NOV 8 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

LOW RELATIVE HUMIDITIES AND INCREASING SOUTHERLY WINDS WILL COMBINE
TO CREATE EXTREME FIRE DANGER CONDITIONS AGAIN THIS AFTERNOON. THE
AREA THAT WILL SEE THE GREATEST THREAT FOR WILDFIRES WILL BE SOUTH
OF A LINE FROM ELKHART TO GARDEN CITY AND MEADE. FIRE DEPARTMENT
PERSONNEL SHOULD BE ON THE ALERT FOR POTENTIAL WILDFIRES THIS
AFTERNOON. OUTDOOR BURNING SHOULD BE POSTPONED UNTIL MORE
FAVORABLE CONDITIONS PREVAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CRITICAL FIRE WEATHER CONDITIONS WILL RETURN TO SOUTHWEST KANSAS
AGAIN ON TUESDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH
WITH RELATIVE HUMIDITIES FALLING TO NEAR 15 PERCENT. THE AREA WITH
THE LOWEST HUMIDITIES WILL GENERALLY BE WEST OF HIGHWAY 283.

THUNDERSTORMS WILL BE POSSIBLE ALONG A COLD FRONT AS IT MOVES THROUGH
SOUTH CENTRAL AND SOUTHWEST KANSAS ON THURSDAY. THUNDERSTORMS WILL
BE POSSIBLE IN THE AREA AROUND PRATT AND GREENSBURG TO COLDWATER
AND MEDICINE LODGE. NO SEVERE WEATHER IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

GERARD

Nearby

Red Flag Warnings in Kansas, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.